Uniform continuity and limit sets of monotone mappings of class $L^1_n$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1990), pp. 61-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1990_11_a7,
author = {B. V. Sokolov},
title = {Uniform continuity and limit sets of monotone mappings of class $L^1_n$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {61--63},
year = {1990},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1990_11_a7/}
}
B. V. Sokolov. Uniform continuity and limit sets of monotone mappings of class $L^1_n$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1990), pp. 61-63. http://geodesic.mathdoc.fr/item/IVM_1990_11_a7/